


default search action
"Homotopy, homology, and persistent homology using closure spaces."
Peter Bubenik, Nikola Milicevic (2024)
- Peter Bubenik
, Nikola Milicevic
:
Homotopy, homology, and persistent homology using closure spaces. J. Appl. Comput. Topol. 8(3): 579-641 (2024)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.